zbMATH — the first resource for mathematics

Locally risk-minimizing hedging strategies for unit-linked life insurance contracts under a regime switching Lévy model. (English) Zbl 1271.62247
Summary: This paper extends the model and analysis in that of N. Vandaele and M. Vanmaele [Insur. Math. Econ. 42, No. 3, 1128–1137 (2008; Zbl 1141.91549)]. We assume that parameters of the Lévy process which models the dynamic of risky asset in the financial market depend on a finite state Markov chain. The state of the Markov chain can be interpreted as the state of the economy. Under the regime switching Lévy model, we obtain the locally risk-minimizing hedging strategies for some unit-linked life insurance products, including both the pure endowment policy and the term insurance contract.

62P05 Applications of statistics to actuarial sciences and financial mathematics
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
Full Text: DOI
[1] Chan T. Pricing contingent claims on stocks driven by Lévy processes. The Annals of Applied Probability, 1999, 9(2): 504–528 · Zbl 1054.91033 · doi:10.1214/aoap/1029962753
[2] Deshpande A, Ghosh M K. Risk minimizing option pricing in a regime switching market. Stochastic Analysis and Applications, 2008, 26: 313–324 · Zbl 1133.91415 · doi:10.1080/07362990701857194
[3] Föllmer H, Schweizer M. Hedging of contingent claims under incomplete information. In: Davis M, Elliot R, eds. Applied Stochastic Analysis. Stochastic Monographs, Vol 5. New York: Gordon and Breach, 1991, 389–414 · Zbl 0738.90007
[4] Föllmer H, Sondermann D. Hedging of non-redundant contingent claims. In: Hildenbrand W, Mas-Colell A, eds. Contributions to Mathematical Economics. Amsterdam: North-Holland, 1986, 205–223 · Zbl 0663.90006
[5] Ghosh M K, Arapostathis A, Marcus S I. Ergodic control of switching diffusions. SIAM Journal of Contral and Optimization, 1997, 35: 1952–1988 · Zbl 0891.93081 · doi:10.1137/S0363012996299302
[6] Møller T. Risk-minimizing hedging strategies for unit-linked life insurance contracts. ASTIN Bulletin, 1998, 28: 17–47 · Zbl 1168.91417 · doi:10.2143/AST.28.1.519077
[7] Møller T. Risk-minimizing hedging strategies for insurance payment processes. Finance and Stochastics, 2001, 5(4): 419–446 · Zbl 0983.62076 · doi:10.1007/s007800100041
[8] Riesner M. Hedging life insurance contracts in a Lévy process financial market. Insurance: Mathematics and Economics, 2006, 38: 599–608 · Zbl 1168.91419 · doi:10.1016/j.insmatheco.2005.12.004
[9] Schweizer, M. Option hedging for semimartingales. Stochastic Processes and Their Applications, 1991, 37: 339–363 · Zbl 0735.90028 · doi:10.1016/0304-4149(91)90053-F
[10] Schweizer M. Risk-minimizing hedging strategies under restricted information. Mathematical Finance, 1994, 4: 327–342 · Zbl 0884.90051 · doi:10.1111/j.1467-9965.1994.tb00062.x
[11] Schweizer M. A guided tour through quadratic hedging approaches. In: Jouini E, Cvitanić J, Musiela M, eds. Handbooks in Mathematical Finance: Option Pricing, Interest Rates and Risk Management. Cambridge: Cambridge University Press, 2001, 538–574 · Zbl 0992.91036
[12] Vandaele N, Vanmaele M. A locally risk-minimizing hedging strategy for unit-linked life insurance contracts in a Lévy process financial market. Insurance: Mathematics and Economics, 2008, 42: 1128–1137 · Zbl 1141.91549 · doi:10.1016/j.insmatheco.2008.03.001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.